# SDR DL72S981957

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Part number: 65174636
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 8R WAS FOUND WITH A CRACK THROUGH THE INBD FLANGE AT A RIB ATTACH POINT WHICH PROGRESSED TO THE CENTER OF THE STRINGER WEB.  THE CRACK WAS REPAIRED WITH TWO ALUMINUM     ANGLES PER ER/A 365679-14, REV A.
